DEAR dr ,isam 27 years old i have a protected sex witj sex worket but using condom with no problems but after 1 week i got sore thraot that still with me for a month now but i ahve hiv AG ab combo test on 30 then on 45 days and its negaitve but for ur information iam diabtic and the ent more than ent dr give more and more antibtoitics then now i feel less sore thraot but a got liitel bud on ym tounge with littel sore thraot .. is that beacouse of HIV or i got this bud beacose steroid inhakler the dr asked me to use for 3 days or fungal infection
Person's Gender: Male
Person's Age: 27
This does not appear to be due to HIV. It could be an overgrowth of fungus secondary to the steroid inhaler. This is very common, especially in diabetics. To be safe, I would repeat the HIV test at 3months, but being you used protection, your chances of contracting HIV are extremely, extremely nil.
I am a certified HIV Specialist/Physician as well as board-certified Internist. I have a large HIV practice.